Wisconsin, 2014Hail and Lightning Strike in Wisconsin, August 3, 2014
August 3, 2014 · NWS GRB · 5 events in 4 counties and zones
A persistent weather pattern with weak northwest flow over Wisconsin, and cold air aloft, produced slow-moving thunderstorms. Some storms produced large hail and wind gusts to around 50 mph.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 2
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A persistent weather pattern with weak northwest flow over Wisconsin, and cold air aloft, produced slow-moving thunderstorms. Some storms produced large hail and wind gusts to around 50 mph. Lightning from one of the storms killed two men working on a tree house in southern Oconto County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Aug 3, 1:36 PM CST, 1 hour 18 minutes earlier.
Area forecast discussion, Aug 3, 1:36 PM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
236 PM CDT SUN AUG 3 2014
FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE
.SHORT TERM...TONIGHT AND MONDAY
ISSUED AT 235 PM CDT SUN AUG 3 2014
CURRENT TSTM ACTIVITY...FOG POTENTIAL FOR LATER TNGT AND THE
POTENTIAL FOR STORMS TO RE-FIRE ON MON REMAIN THE MAIN FCST ISSUES
OVER THE NEXT 24 HOURS.
THE 19Z MSAS SFC ANALYSIS INDICATED A WEAK CDFNT EXTENDED FROM ERN
SECTIONS OF UPR MI W-SW THRU NRN WI TO CNTRL SECTIONS OF MN. THIS
FRONTAL BOUNDARY...ACCOMPANIED BY DAYTIME HEATING/INSTABILITY AND
A SHEARED SHORTWAVE OVER CNTRL/SRN WI...ARE RESPONSIBLE FOR THE
LATEST CLUSTERS OF SHWRS AND TSTMS OVER NE WI. SOME OF THESE
STORMS HAVE BEEN STRONG (NOT SEVERE) WITH SMALL HAIL...WIND GUSTS
TO 40 MPH AND BRIEF HEAVY DOWNPOURS.
CURRENT SHWR/TSTM ACTIVITY ACROSS THE REGION WL CONT THRU ROUGHLY
MID-EVENING BEFORE THE LOSS OF DAYTIME HEATING SAPS MUCH OF THE
STRENGTH AWAY. THE PCPN THREAT WL NOT COMPLETELY DIMINISH TNGT AS
THE SLOW-MOVING CDFNT TO STILL BE IN THE PROCESS OF DROPPING SWD
THRU THE FCST AREA. THUS...CHC POPS WL BE KEPT IN THE FCST DURING
THE OVRNGT HOURS. IN ADDITION TO THE POPS...EXPECT TO SEE PATCHY
FOG DEVELOP ONCE AGAIN LATER TNGT WITH LIGHT WINDS AND DEW POINTS
STILL IN THE MID TO UPR 50S. THE MOST SUSCEPTIBLE AREA FOR THICKER
FOG WOULD BE OVER NRN WI WHERE A LOWER POP/POTENTIAL BREAKS IN THE
CLOUDS TO OCCUR. MIN TEMPS TO RANGE FROM THE LWR TO MID 50S NORTH...
TO THE UPR 50S/LWR 60S CNTRL/E-CNTRL WI.
MAIN FCST FOCUS FOR MON TO BE OVER THE SRN HALF OF THE STATE AS
THE CDFNT CONTS TO PUSH SOUTH. EXPECT SHWR/TSTM ACTIVITY TO
INCREASE TOWARD MIDDAY OVER SRN SECTIONS OF THE FCST AREA WITH A
POTENTIAL OF STRONGER STORMS PRODUCING SMALL HAIL...BRIEF GUSTY
WINDS AND HEAVY RAINFALL (LIKE TODAY). NRN WI MAY SEE SOME
LINGERING SHOWERS DURING THE MORNING...BUT ANTICIPATE A DRYING
TREND DURING THE AFTERNOON WITH EVEN SOME SUNSHINE LATER IN THE
DAY. TEMPS BEHIND THE CDFNT WL BE NOTICEABLY COOLER WITH READINGS
RANGING FROM THE LWR 70S NORTH TO AROUND 80S DEGS OVER CNTRL WI.
.LONG TERM...MONDAY NIGHT THROUGH SUNDAY
ISSUED AT 235 PM CDT SUN AUG 3 2014
WAS THINKING A QUIET PATTERN WILL BE SHAPING UP FOR THIS PORTION OF
THE FORECAST...BUT THE 12Z MODELS THREW IN A NEW WRINKLE DURING THE
MID-WEEK PERIOD. BOTH THE GFS AND GEM TAKE A SHEARED SHORTWAVE AND
SURFACE LOW ACROSS THE NORTHERN MISSISSIPPI VALLEY LATE TUESDAY
NIGHT THROUGH WEDNESDAY NIGHT...BRINGING CENTRAL AND SOUTHERN
WISCONSIN A CHANCE OF SIGNIFICANT RAINFALL. THE NAM AND THE ECMWF
KEEP A DRY LOOK...SO THIS INCREASES THE UNCERTAINTY IN THE FORECAST
CONSIDERABLY. WILL STICK WITH CONTINUITY SINCE THE REGION IS IN
CLOSE PROXIMITY TO A STABLE/DRY HIGH PRESSURE SYSTEM.
MONDAY NIGHT AND TUESDAY...A WEAK COLD FRONT WILL CONTINUE TO SLOWLY
DROP SOUTHWARD OVER CENTRAL WISCONSIN ON MONDAY NIGHT AND SOUTHERN
WISCONSIN ON TUESDAY. ALONG THE BOUNDARY...WEAK CONVERGENCE IN THE
LOW LEVELS AND TROUGHING ALOFT WILL SPELL SCATTERED SHOWERS AND
THUNDERSTORMS CONTINUING INTO THE EVENING OVER CENTRAL AND
EAST-CENTRAL WISCONSIN. BECAUSE FORCING IS WEAK...BELIEVE THERE
WILL BE A STRONG DIURNAL COMPONENT TO ANY CONVECTION...AND SHOWERS
AND STORMS WILL BE WEAKENING FAIRLY RAPIDLY THROUGH THE EVENING.
BUT WILL LEAVE AN ISOLATED MENTION OVERNIGHT. THE FRONT WILL DROP
INTO SOUTHERN WISCONSIN ON TUESDAY BUT A FEW MODELS CONTINUE TO SPIT
OUT LIGHT PRECIP OVER CENTRAL WISCONSIN. TOUGH TO FIND A GOOD
REASON FOR THIS LIGHT PRECIP...AS PROGGED SOUNDINGS SHOW STRONG
CAPPING AT 700MB. WILL LEAVE THE FORECAST DRY. HIGHS MAINLY IN THE
MIDDLE 70S.
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...BOTH THE GFS AND GEM BRING A
SHEARED SHORTWAVE SLOWLY ACROSS THE NORTHERN PLAINS AND NORTHERN
MISSISSIPPI VALLEY OVER THE PERIOD. AHEAD OF THIS WAVE AND SURFACE
LOW...THEY DEPICT THE POSSIBILITY OF A MCS TRACKING ACROSS CENTRAL
AND SOUTHERN WISCONSIN MAINLY WEDNESDAY INTO WEDNESDAY NIGHT.
ALTHOUGH THIS IS A SUBSTANTIAL CHANGE FROM CONTINUITY...THE ECMWF
MAINTAINS THE CURRENT DRY FORECAST BY KEEPING PRECIPITATION WELL
SOUTHWEST OF THE AREA. WITH COORDINATION FROM SURROUNDING
OFFICES...WILL SIDE IN FAVOR OF THE ECMWF WHICH SHOWS HIGH PRESSURE
DOMINATING OUR REGION THEREBY KEEPING THE AREA DRY.
REST OF THE FORECAST...THE SHORTWAVE AND LOW PRESSURE CONTINUE TO
DROP SOUTHEAST INTO THE MID-MISSISSIPPI AND OHIO VALLEY THURSDAY AND
FRIDAY. IN ITS PLACE...HIGH PRESSURE WILL BUILD INTO THE REGION FOR
THE LATTER HALF OF THE WEEK. TEMPERATURES WILL GRADUALLY WARM A
DEGREE OR TWO EACH DAY FROM WEDNESDAY THROUGH SATURDAY. THE NEXT
CHANCE OF PRECIP WILL NOT OCCUR UNTIL POSSIBLY NEXT SUNDAY.
&&
.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1229 PM CDT SUN AUG 3 2014
COMBINATION OF A SHEARED SHORTWAVE MOVING THRU THE SRN HALF OF WI...
A SLOW MOVING CDFNT ACROSS NRN WI AND DAYTIME HEATING HAVE ALLOWED
FOR SHWRS/TSTMS TO POP UP ACROSS MOST OF NE WI THIS AFTERNOON.
WHILE VFR CONDITIONS ARE EXPECTED FOR THE MOST PART...ANY TSTM WL
HAVE THE CAPABILITY OF PRODUCING SMALL HAIL...BRIEF GUSTY WINDS
AND HEAVY RAINFALL WITH MVFR VSBYS. THE PCPN IS EXPECTED TO CONT
THRU MOST OF THE EVENING HOURS AND THEN BECOME MORE ISOLATED IN
NATURE DUE TO THE LOSS OF DAYTIME HEATING. EXPECT TO SEE PATCHY
FOG DEVELOP ONCE AGAIN LATER TNGT WHICH COULD LEAD TO IFR/MVFR
VSBYS/CIGS ESPECIALLY ACROSS N-CNTRL WI. WE COULD SEE ANOTHER
ROUND OF SHWRS AND TSTMS ON MON AS THE SLOW-MOVING CDFNT EDGES
FARTHER SOUTH FROM CNTRL TO SRN WI.
&&
.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM.....AK
LONG TERM......MPC
AVIATION.......AK
Hazardous weather outlook, Aug 3, 1:43 PM CST, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
243 PM CDT SUN AUG 3 2014
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-041945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
243 PM CDT SUN AUG 3 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.
.DAY ONE...TONIGHT
SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS. THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING BRIEF GUSTY WINDS TO
45 MPH...SMALL HAIL AND HEAVY RAINFALL. THE CHANCE FOR ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO CONTINUE OVERNIGHT...BUT THESE
STORMS WILL BE WEAKER AND NOT POSE A SEVERE RISK.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE REGION ON MONDAY...
AND OVER CENTRAL AND EAST-CENTRAL WISCONSIN MONDAY NIGHT. A FEW
STRONG THUNDERSTORMS WITH SMALL HAIL...GUSTY WINDS AND HEAVY RAIN
ARE POSSIBLE OVER CENTRAL AND EAST CENTRAL WISCONSIN MONDAY
AFTERNOON AND EARLY EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER...ANY HAIL
OR WIND GUST REPORTS WOULD BE APPRECIATED.
LMZ521-522-541>543-041945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
243 PM CDT SUN AUG 3 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.
.DAY ONE...TONIGHT
SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS. THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING BRIEF GUSTY WINDS TO
40 KNOTS...SMALL HAIL AND HEAVY RAINFALL. THE CHANCE FOR ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO CONTINUE OVERNIGHT...BUT THESE
STORMS WILL BE WEAKER AND NOT POSE A SEVERE RISK.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY EVENING...
BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.
PATCHY FOG OR HAZE CAN BE EXPECTED AT TIMES ON LAKE MICHIGAN.
AK/MPC
In the hours before
Special weather statement, Aug 3, 12:00 PM CST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
100 PM CDT SUN AUG 3 2014
WIZ048-049-031900-
CALUMET-WINNEBAGO-
100 PM CDT SUN AUG 3 2014
...SPECIAL WEATHER STATEMENT...
AT 1256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS NEAR OSHKOSH...MOVING EAST AT 20 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS 30 TO 40 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WINNEBAGO... BLACK WOLF POINT...
CENTRAL LAKE WINNEBAGO... STOCKBRIDGE...
QUINNEY... BROTHERTOWN... KLOTEN...
JERICHO... BRANT... CHILTON...
CHARLESBURG...
THESE STORMS MAY EFFECT EAA GROUNDS. IF YOU ARE OUTDOORS...SEEK
SHELTER INDOORS UNTIL THE STORMS PASS.
GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY
AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
ALLEN
Local storm report, Aug 3, 12:02 PM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
102 PM CDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM HAIL OSHKOSH 44.01N 88.55W
08/03/2014 M0.25 INCH WINNEBAGO WI LAW ENFORCEMENT
&&
AALLENSpecial weather statement, Aug 3, 2:09 PM CST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
309 PM CDT SUN AUG 3 2014
WIZ022-039-040-032115-
BROWN-DOOR-KEWAUNEE-
309 PM CDT SUN AUG 3 2014
...STRONG THUNDERSTORMS MOVING INTO SOUTHERN DOOR COUNTY...
AT 303 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
STURGEON BAY TO 15 MILES SOUTHWEST OF STURGEON BAY TO 26 MILES
SOUTHWEST OF STURGEON BAY...MOVING SOUTHEAST AT 20 MPH.
PEA SIZE HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
POTAWATOMI STATE PARK... KOLBERG...
ROSIERE... MAPLEWOOD... DYCKESVILLE...
DUVALL... STURGEON BAY... FORESTVILLE...
THIRY DAEMS... VIGNES... CARNOT...
KODAN... LINCOLN... CLAY BANKS...
GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
AK
Special weather statement, Aug 3, 2:39 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
339 PM CDT SUN AUG 3 2014
WIZ039-040-032130-
BROWN-KEWAUNEE-
339 PM CDT SUN AUG 3 2014
...STRONG STORM MOVING OVER NORTHEAST BROWN COUNTY...
AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHEASTERN BROWN COUNTY...MOVING SOUTHEAST
AT 15 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.
* THE THUNDERSTORM WILL BE NEAR...
LUXEMBURG BY 405 PM CDT...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
MPC
Local storm report, Aug 3, 2:42 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
342 PM CDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL 1 NE APPLETON 44.27N 88.39W
08/03/2014 M0.25 INCH OUTAGAMIE WI TRAINED SPOTTER
PEA SIZE HAIL AND GUSTY WINDS THAT BLEW AROUND SMALL
DEBRIS.
&&
AALLENSpecial weather statement, Aug 3, 2:52 PM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
352 PM CDT SUN AUG 3 2014
WIZ037>039-048-049-032145-
BROWN-CALUMET-OUTAGAMIE-WAUPACA-WINNEBAGO-
352 PM CDT SUN AUG 3 2014
...STRONG THUNDERSTORMS OVER EAST-CENTRAL WISCONSIN...
AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS FROM NEAR APPLETON TO SCANDINAVIA. THE
STRONGEST THUNDERSTORM WAS LOCATED 10 MILES WEST OF
APPLETON...MOVING SOUTHEAST AT 20 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE... LARSEN... UW FOX VALLEY...
MENASHA... APPLETON... NEENAH...
KIMBERLY... NORTHERN LAKE WINNEBAGO...
LITTLE CHUTE... DARBOY... COMBINED LOCKS...
KAUKAUNA...
GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
AK
Hail, Outagamie
- When
- August 3, 2:54 PM CST
- Where
- Outagamie County, 2.86 mi SE of Hortonville
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.300, -88.590
A thunderstorm produced nickel size hail, along with wind gusts estimated at 50 mph, southeast of Hortonville.
Hail, Outagamie
- When
- August 3, 3:10 PM CST
- Where
- Outagamie County, 1.94 mi S of Greenville
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 44.272, -88.536
Nickel size hail fell at the intersection of State Highways 76 and 96, near Appleton.
Hail, Oneida
- When
- August 3, 3:27 PM CST
- Where
- Oneida County, 8.83 mi SW of Hazelhurst
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 45.710, -89.850
Nickel size hail fell at Willow Reservoir.
Lightning, Oconto
- When
- August 3, 4:45 PM CST
- Where
- Oconto County, 1.33 mi NE of Morgan
- Deaths
- 2 direct, 0 indirect
- Reported by
- Broadcast Media
- Coordinates
- 44.793, -88.180
Lightning from a thunderstorm that quickly developed west of Abrams killed two men working on a tree house at a home on County Road E in the Town of Morgan. The men were struck by lightning from the storm as it passed about two miles to their south. One of the men, a 27-year-old, was killed instantly. The other, a 31-year-old, was taken to a Green Bay hospital and died of his injuries on August 6th.
Hail, Forest
- When
- August 3, 8:45 PM CST
- Where
- Forest County, 1.6 mi WNW of Argonne
- Measured
- 1 in hail
- Reported by
- COOP Observer
- Coordinates
- 45.680, -88.910
Quarter size hail fell at the COOP observing site near Argonne.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in New York, August 3, 2014$645,000 · 10 events
- Tornado and Flash Flooding in Nevada, August 3 to 5, 2014$174,000 · EF0 · 16 events
- Damaging Winds and Heavy Rain in Arizona, August 3, 20142 injured · $100,000 · 65 kt wind · 5 events
- Flash Flood in New Mexico, August 3, 2014$100,000 · 1 event
- Flash Flooding in California, August 3, 2014$60,000 · 2 events
- Flooding in Pennsylvania, August 3, 2014$42,000 · 5 events
- Hail and Damaging Winds in Mississippi, August 3 to 4, 2014$19,000 · 1 in hail · 13 events
- Lightning Strike in North Carolina, August 3, 2014$30,000 · 1 event
- Damaging Wind in Arizona, August 3, 2014$30,000 · 60 kt wind · 1 event
- Hail and Damaging Winds in Montana, August 3 to 5, 201457 kt wind · 10 events
- Hail in Montana, August 3, 20141.75 in hail · 10 events
- Lightning Strike in Florida, August 3, 20141 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 539841, 539844, 539847, 539888, 539848.